CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Ranking tournaments with no errors II: Minimax relation 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2020, 卷号: 142, 页码: 244-275
Authors:  Chen, Xujin;  Ding, Guoli;  Zang, Wenan;  Zhao, Qiulan
Favorite  |  View/Download:43/0  |  Submit date:2020/05/24
Tournament  Feedback arc set  Integrality  Duality  Algorithm  
Compatible systems and ramification 期刊论文
COMPOSITIO MATHEMATICA, 2019, 卷号: 155, 期号: 12, 页码: 2334-2353
Authors:  Lu, Qing;  Zheng, Weizhe
Favorite  |  View/Download:23/0  |  Submit date:2020/05/24
l-independence  integrality  valuative criterion  local field  wild ramification  
A Unified Approach to Box-Mengerian Hypergraphs 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2010, 卷号: 35, 期号: 3, 页码: 655-668
Authors:  Chen, Xujin;  Chen, Zhibin;  Zang, Wenan
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
hypergraph  matroid  box-total dual integrality  packing  covering  
The box-TDI system associated with 2-edge connected spanning subgraphs 期刊论文
DISCRETE APPLIED MATHEMATICS, 2009, 卷号: 157, 期号: 1, 页码: 118-125
Authors:  Chen, Xujin;  Ding, Guoli;  Zang, Wenan
Favorite  |  View/Download:29/0  |  Submit date:2018/07/30
Polyhedron  Box total dual integrality  Graph  Cut  Traveling salesman problem  
A characterization of box-Mengerian matroid ports 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2008, 卷号: 33, 期号: 2, 页码: 497-512
Authors:  Chen, Xujin;  Ding, Guoli;  Zang, Wenan
Favorite  |  View/Download:34/0  |  Submit date:2018/07/30
binary clutter  binary matroid  regular matroid  box-total dual integrality  
A min-max theorem on feedback vertex sets 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2002, 卷号: 27, 期号: 2, 页码: 361-371
Authors:  Cai, MC;  Deng, XT;  Zang, WN
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
feedback vertex set  bipartite tournament  totally dual integrality  min-max relation  approximation algorithm  
A min-max theorem on feedback vertex sets (Preliminary version) 期刊论文
INTEGER PROGRAMMING AND COMBINATORIAL OPTIMIZATION, 1999, 卷号: 1610, 页码: 73-86
Authors:  Cai, MC;  Deng, XT;  Zang, WN
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
feedback vertex set  bipartite tournament  totally dual integrality  min-max relation  approximation algorithm